# SDR HNAA2023121800465

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 45,125 hours, 39,996 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL NOTED IN FLT WITH NOTED CLEARING OF SMELL WITH WINDSHIELD HEAT 2 SELECTED OFF.   R+R WHSHD HEAT #2 CONTROLLER IAW 30-42-01, NO FIX. R+R'S WINDSHIELD CONTACTOR AND ASSOC FUSE IRT AMM 30-42-02. OPS CHECKED IRT 30-42-00. OPS CHECK GOOD NO BURNING SMELL NOTED.
